# SDR AALA202407151543

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 30,329 hours, 12,323 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BLACK STRAP HANGING OUT OF L1 DOOR SLIDE. FOUND END OF ADJUSTMENT STRAP HANGING UNDER BEZEL SECURED BACK IN.
